Nonoscillatory Properties of Fourth Order Nonlinear Neutral Differential equation

Authors

  • Intidhar Zamil Mushtt Department of Mathematical, College of Education, Mustansiriyah University, Baghdad, Iraq https://orcid.org/0000-0002-2745-6564
  • Dunya Mohamed Hameed Department of Mathematical, College of Education, Mustansiriyah University, Baghdad, Iraq
  • Hussain Ali Mohamad Department of Mathematical, College of Science for Women, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2023.64.2.25

Keywords:

Non-oscillatory, Neutral Differential Equations, Fourth Order

Abstract

    In this paper, the oscillatory and nonoscillatory qualities for every solution of fourth-order neutral delay equation are discussed. Some conditions are established to ensure that all solutions are either oscillatory or approach to zero as .  Two examples are provided to demonstrate the obtained findings.

Downloads

Download data is not yet available.

Downloads

Published

2023-02-28

How to Cite

Mushtt, I. Z., Hameed, D. M., & Mohamad, H. A. (2023). Nonoscillatory Properties of Fourth Order Nonlinear Neutral Differential equation. Iraqi Journal of Science, 64(2), 798–803. https://doi.org/10.24996/ijs.2023.64.2.25

Issue

Section

Mathematics